| Model Number |
14086-2550-000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/03/2001
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Death is reported under the l pvad 2916596-2023-00514.No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is completed.
Event or Problem Description
It was reported that the patient passed away.The cause of death is unknown.Whether the outcome was device or therapy related was not provided by the customer.An autopsy was not performed.The pump was not explanted and will not return for evaluation.The customer reported that no additional information could be provided.
Additional Manufacturer Narrative
Section a: date of birth could not be provided.Manufacturer's investigation conclusion: a direct correlation between the ventricle assist device (vad), serial number: (b)(6), and the patient's outcome could not be conclusively determined through this evaluation.The device history records for the vad serial number: (b)(6) were not reviewed as the product is no longer manufactured by abbott and no specific device-related adverse events were reported.The vad instructions for use (ifu) is currently available.Although no device related issues were reported, the ifu lists potential adverse events, including death, that may be associated with the use of the ventricular assist device.No further information was provided.The manufacturer is closing the file on this event.